Optimal rees matrix constructions for analysis of data

Kelarev, AV, Yearwood, John Leighton and Zi, Lifang 2012, Optimal rees matrix constructions for analysis of data, Journal of the Australian Mathematical Society, vol. 92, no. 3, pp. 357-366, doi: 10.1017/S1446788711001510.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal rees matrix constructions for analysis of data
Author(s) Kelarev, AV
Yearwood, John LeightonORCID iD for Yearwood, John Leighton orcid.org/0000-0002-7562-6767
Zi, Lifang
Journal name Journal of the Australian Mathematical Society
Volume number 92
Issue number 3
Start page 357
End page 366
Total pages 10
Publisher Cambridge University Press
Place of publication Cambridge, Eng.
Publication date 2012-06
ISSN 1446-7887
Keyword(s) Rees matrix semigroups
Sets of centroids
Classification and clustering
Primary 20M25
Secondary 62H30
Language eng
DOI 10.1017/S1446788711001510
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Australian Mathematical Publishing Association Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100709

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 132 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jul 2017, 13:10:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.